# SDR DHL2002726517

- Difficulty date: April 23, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, BS 930 FLOORBEAM IS EXFOLIATED ON THE AFT SIDE OF THE BEAM AT THE INTERSECTION WITH THE BS 930 LT FORGING LBL 62, WL 203.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B-727 SRM 53-10-2 FIG 8 SHEET 3 DETAIL III.  FABRICATED REPAIR PART IAW AVITAS DWG FASI-021D-1.  INSTALLED REPAIR IAW AVITAS DWG FASI-021D-1.
